# SDR SIMA201807199002

- Difficulty date: July 9, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 32,745 hours, 28,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530682003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED BETWEEN FR 23-25. REPAIRED LT OMEGA BEAM CORROSION BETWEEN FRAMES 23 AND 25 IAW SRM 53-00-10.
